# SDR 2008FA0000067

- Difficulty date: December 19, 2007
- Submitted: January 30, 2008
- Operation: General aviation
- Aircraft: N293DC
- Make and model: Diamon DA20-C1
- Aircraft serial: C0193
- Aircraft time: 355 hours
- Engine: Cont IO240B
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear
- Condition: Making Metal
- Location: Rt Magneto
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR TO PERFORMING SB 03-7 INSPECTION, 2 NEW GEARS WERE ORDERED FROM MFG IN EVENT WOULD NEED THEM DURING INSPECTION.  AT 372.9 TACH TIME, THE RT MAGNETO GEAR BROKE A TOOTH DURING START AND WAS IDENTIFIED DURING  PRE-TAKEOFF RUNUP.  THE ENGINE WAS INSPECTED AND FOUND TO HAVE METAL PARTICLES DISTRIBUTED THROUGHOUT THE ENGINE.  (K)
